# SDR QXEA2012082100853

- Difficulty date: August 21, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: S32l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP, STRINGER 32P AT FRAME X136, BUBBLING PAINT/PROBABLE CORROSION.  STRINGER CLIP FOUND TO BE OUT OF LIMITS IAW SRM 53-20-15-00-01 ITEM 225, NO ALLOWABLE DAMAGE.  REMOVED STRINGER CLIP IAW SRM 51-42-05-02-01.  INSTALLED NEW STRINGER CLIP IAW SRM 51-42-05-02-01.  PRIMED IAW SRM 51-25-10-02-01.  APPLIED ALUMINZED TOP COAT IAW SRM 51-25-15-02-01.
